# SDR WX0A2015040872520

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT HIGH MSG ILLUMINATED WHILE CLIMBING THROUGH FL 280 INTERMITTENT UNTIL LEVEL OFF WITH SUBSEQUENT THROTTLE DECREASE FOLLOWED QRH & CONTINUED FLIGHT.  ACCOMPLISHED WO 251051 FOUND LT THERMOSTAT BASE GSKT LEAKING REPLACED BASE GASKET REF 36-00-00 RUN-UP & EAK CHECK OK
